# SDR DALA2017051003778

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY FLOOR SUPPORT BS 727I+6, RBL3 CORRODED. REPAIRED IAW SRM 53-00-53 FIG 201.
